Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 43, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 24, 2005, 4:07 PM CDT for Crawford County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2005, 4:07 PM CDT (21:07 UTC)
- Expired
- Jun 24, 2005, 5:00 PM CDT
- In force
- 53 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Crawford County, WI
The radar
The La Crosse radar (KARX), 64 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 4:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -312 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -127 m²/s²
- 0-3 km storm-relative helicity
- -60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 242108
SVRARX
WIC023-242200-
/O.NEW.KARX.SV.W.0043.050624T2107Z-050624T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
407 PM CDT FRI JUN 24 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN SOUTHWEST WISCONSIN
* UNTIL 500 PM CDT
* AT 407 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS
EXTENDING FROM 11 MILES SOUTH OF VIROQUA TO 12 MILES NORTH OF
PRAIRIE DU CHIEN. THE SEVERE THUNDERSTORMS WERE MOVING EAST AT 20
MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
GAYS MILLS AND SOLDIERS GROVE AROUND 415 PM...
BELL CENTER AND CROWLEY RIDGE AROUND 420 PM...
ROLLING GROUND AND STEUBEN AROUND 430 PM...
THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.
LAT...LON 4342 9089 4330 9101 4314 9117 4314 9071
4325 9067 4342 9068
$$
SHEA5 follow-up statements
000
WWUS53 KARX 242114
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
414 PM CDT FRI JUN 24 2005
WIC023-242200-
/O.CON.KARX.SV.W.0043.000000T0000Z-050624T2200Z/
CRAWFORD WI-
414 PM CDT FRI JUN 24 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CRAWFORD COUNTY...
AT 413 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH AND PENNY
SIZE HAIL EXTENDING FROM NEAR GAYS MILLS TO NORTH OF EASTMAN IN
CENTRAL CRAWFORD COUNTY. THE SEVERE STORMS WERE MOVING EAST AT 25
MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
CLAYTON AROUND 420 PM...
BELL CENTER AND STEUBEN AROUND 425 PM...
BARNUM AND ROLLING GROUND AROUND 430 PM...
PLUGTOWN AND EASTER ROCK AROUND 435 PM...
MOUNT ZION AND HIGHWAYS 60 AND 61 AROUND 440 PM...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4342 9089 4330 9101 4314 9117 4314 9071
4325 9067 4342 9068
$$
SHEA000
WWUS53 KARX 242129
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
429 PM CDT FRI JUN 24 2005
WIC023-242200-
/O.CON.KARX.SV.W.0043.000000T0000Z-050624T2200Z/
CRAWFORD WI-
429 PM CDT FRI JUN 24 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM FOR
CRAWFORD COUNTY...
AT 425 PM...A LINE OF SEVERE THUNDERSTORMS EXTENDED FROM
ABOUT 10 MILES NORTHEAST OF PRAIRIE DU CHIEN...THROUGH THE
GAYS MILLS AND SOLDIERS GROVE AREA. THE SEVERE STORMS WERE MOVING
EAST AT 25 MPH.
STRONGEST WINDS ARE EXPECTED IN THE GAYS MILLS AND ROLLING GROUND
AREAS OF EASTERN AND CENTRAL CRAWFORD COUNTY THROUGH 445 PM. VERY
HEAVY RAIN...WITH A QUICK ONE INCH RAINFALL...IS EXPECTED.
THESE STORMS WILL CONTINUE TO TRACK EAST THROUGH THE LATE AFTERNOON.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM.
LAT...LON 4342 9089 4330 9101 4314 9117 4314 9071
4325 9067 4342 9068
$$
SHEA000
WWUS53 KARX 242136
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
436 PM CDT FRI JUN 24 2005
WIC023-242200-
/O.CON.KARX.SV.W.0043.000000T0000Z-050624T2200Z/
CRAWFORD WI-
436 PM CDT FRI JUN 24 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM FOR
CRAWFORD COUNTY...
AT 427 PM...A WIND GUST OF 32 MPH WAS REPORTED IN GAYS MILLS.
THESE STORMS CONTINUE TO MOVE THROUGH CRAWFORD COUNTY...
FROM SOUTHEAST OF SOLIDERS GROVE TO JUST NORTH OF STEUBEN.
THEY MAY HAVE LARGE HAIL AT TIMES AND PRODUCE WIND GUSTS AS HIGH AS
60 MPH WHEN THEY INTENSIFY.
WATCH FOR LIGHTNING AS WELL. EXPECT VERY HEAVY RAIN WITH A QUICK
HALF INCH OF RAIN.
THESE STORMS WILL CONTINUE TO TRACK EAST THROUGH THE LATE AFTERNOON.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM.
LAT...LON 4342 9089 4330 9101 4314 9117 4314 9071
4325 9067 4342 9068
$$
SHEA000
WWUS53 KARX 242148
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
448 PM CDT FRI JUN 24 2005
WIC023-242200-
/O.CON.KARX.SV.W.0043.000000T0000Z-050624T2200Z/
CRAWFORD WI-
448 PM CDT FRI JUN 24 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM FOR
CRAWFORD COUNTY...
AT 445 PM...MOST OF THE STRONGEST STORMS HAD SHIFTED INTO WESTERN
RICHLAND COUNTY. LARGE HAIL MAY STILL FALL OVER THE NEXT FEW MINUTES
IN FAR EASTERN CRAWFORD COUNTY...AND ADDITIONAL WEAKER STORMS
CONTINUE BACK TO THE SOUTHWEST TOWARDS STEUBEN.
REMAIN ALERT FOR STRONG WINDS AND HAIL UNTIL THE WARNING EXPIRES OR
IS CANCELLED. WATCH FOR LIGHTNING. EXPECT VERY HEAVY RAIN WITH A
QUICK HALF INCH OF RAIN.
LAT...LON 4342 9089 4330 9101 4314 9117 4314 9071
4325 9067 4342 9068
$$
SHEA000
WWUS53 KARX 242158
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
457 PM CDT FRI JUN 24 2005
WIC023-242207-
/O.EXP.KARX.SV.W.0043.000000T0000Z-050624T2200Z/
CRAWFORD WI-
457 PM CDT FRI JUN 24 2005
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY WILL EXPIRE
AT 500 PM...
THUNDERSTORMS HAVE WEAKENED AND MOVED EAST OF CRAWFORD COUNTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY WILL
BE ALLOWED TO EXPIRE AT 500 PM.
LAT...LON 4342 9089 4330 9101 4314 9117 4314 9071
4325 9067 4342 9068
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:15 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 24, 2:15 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 215 PM CDT FRI JUN 24 2005 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT FORECAST CONCERNS WILL CONTINUE TO FOCUS ON A FRONTAL BOUNDARY WAVERING ACROSS THE REGION...WITH THE ACCOMPANYING PCPN CHANCES. THE FRONT CURRENTLY RESTS FROM EASTCENTRAL WI INTO THE CENTRAL PLAINS. STRONG INSTABILITY WITH SBCAPES OF 4000 J/KG ALONG AND SOUTH OF THE BOUNDARY...WITH 0-3 KM SHEAR ALSO ALONG THE BOUNDARY...WILL CONTINUE TO PROMOTE STORM DEVELOPMENT IN THE VICINITY OF THE FRONT EARLY THIS EVENING. BY MIDNIGHT...A 25-30 KT LOW LEVEL JET WILL POINT INTO NORTHEAST IA...ALONG WITH A SURGE OF LOW LEVEL MOISTURE. THESE FEATURES SHOULD HELP MORE PCPN BLOSSOM ACROSS THE FORECAST AREA FOR THE OVERNIGHT HOURS. SFC PW/S ARE STILL PROGGED TO CLIMB TO AROUND 2 INCHES OVERNIGHT...POINTING TO THE POTENTIAL FOR SOME HEAVY RAINS. IN ADDITION...THE MORE WEST-EAST SET UP OF THE FRONT WOULD LEAD TO TRAINING THUNDERSTORMS...ALSO SUPPORTING HEAVY RAIN POSSIBILITIES. BOTH THE NAM AND GFS SAG THE FRONT TO THE SOUTH A BIT ON SATURDAY...FROM CENTRAL IA INTO NORTHERN ILL. THIS SEEMS REASONABLE CONSIDERING THE ANTICIPATED PCPN FOR TONIGHT...WHICH WOULD PUSH THE FRONT SOUTH. AGAIN...INSTABILITY WILL BE HIGH SOUTH OF THE FRONT...BUT PLENTY OF ELEVATED INSTABILITY NORTH OF THERE...WITH MUCAPES FOR THE SOUTHERN 2/3RS OF THE FORECAST AREA FROM 1000-2000 J/KG. MODELED QPF FOR BOTH THE NAM AND GFS PLACE THE PCPN MOSTLY SOUTH OF THE FORECAST AREA THOUGH. BELIEVE THIS IS RELATED TO A SFC HIGH TRACKING EAST OVER THE NORTHERN GREAT LAKES ON SAT...WHICH WOULD PULL SOME DRIER AIR ACROSS NORTHERN WI. THESE DRIER LOW LEVEL EASTERLY WINDS WOULD HELP INHIBIT THE CONVECTIVE POSSIBILITIES TO THE NORTH. SO...WILL KEEP THE BETTER POPS FOR SAT ACROSS THE SOUTH. THE FRONT SHOULD MOVE NORTHWARD AS A WARM FRONT THEN ON SUNDAY INTO MONDAY. THIS WOULD ALSO PUSH THE BETTER PCPN CHANCES NORTH OF THE FORECAST AREA. IN ADDITION...THE HEAT WILL ALSO RETURN...WITH SOME 90 DEGREE HIGHS LIKELY. MONDAY NIGHT A FRONT WILL MOVE EAST OUT OF THE NORTHERN PLAINS AND ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. GOOD INSTABILTY AND STRONG LOW LEVEL MOISTURE TRANSPORT INTO AND AHEAD OF THIS FRONT WILL LEAD TO THUNDERSTORM DEVELOPMENT. OVERALL AN ACTIVE...BUT MESSY WEATHER PATTERN FOR THE REGION FOR THE UPCOMING WEEKEND...INTO EARLY NEXT WEEK. EXPECT MUCH OF THE FORECAST AREA TO GET SOME RELIEF FROM THE DRY CONDITIONS TONIGHT THROUGH SATURDAY. THE HEAT WILL RETURN FOR A COUPLE DAYS ON SUNDAY AND MONDAY...WITH THE NEXT CHANCE FOR RAIN THEN MONDAY NIGHT...AND A RETURN TO MORE SEASONABLE TEMPS AFTER THAT. .LONG TERM...TUESDAY THROUGH THURSDAY THE UPPER LEVEL RIDGE WILL BUILD BACK ACROSS THE REGION FOR THE EARLY PART OF NEXT WEEK...BUT DOESN/T LOOK TO BE AS STRONG AS THE RIDGE THAT BROUGHT THE RECENT RECORD HEAT...NOR DOES IT LOOK TO HOLD ACROSS THE REGION FOR AN APPRECIABLE LENGTH OF TIME. A SHORTWAVE TROUGH WILL SLIDE ACROSS THE NORTHERN ROCKIES TUESDAY NIGHT...PUSHING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY BY THURSDAY MORNING. THIS WILL PUSH A SFC HIGH TO THE EAST ON TUESDAY...WITH A FRONTAL BOUNDARY RESTING ACROSS NORTHERN SECTIONS OF THE REGION. THE SHORTWAVE WILL THEN BRING ANOTHER FRONT FOR WED INTO THU. SO...A BIT MORE ACTIVE WEATHER-WISE AS THINGS LOOK NOW FOR THE REGION NEXT WEEK. TEMPERATURES WILL MODERATE TO MORE SEASONABLE READINGS ALSO. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RIECK
Hazardous weather outlook, Jun 24, 3:03 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 303 PM CDT FRI JUN 24 2005 IAZ008>011-018-019-029-030-MNZ096-WIZ041>044-053>055-061-251100- ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT- HOUSTON-HOWARD-JUNEAU-LA CROSSE-MITCHELL-MONROE-RICHLAND-VERNON- WINNESHIEK- 303 PM CDT FRI JUN 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE SOUTH AND EAST ACROSS THE AREA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP SOUTH AND EAST OF THE COLD FRONT DURING THE MID-AFTERNOON HOURS. WITH LARGE AMOUNTS OF INSTABILITY AND FAVORABLE WIND PROFILES...DAMAGING WINDS AND LARGE HAIL ARE EXPECTED. THE BEST TIME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 8 PM. THE FRONT WILL BECOME STATIONARY JUST SOUTH OF THE AREA TONIGHT. AS MOIST...UNSTABLE AIR RETURNS NORTH OVER THE FRONT...MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED. WITH THE FRONT IN THE AREA...THERE WILL BE A POTENTIAL FOR REPEATING THUNDERSTORMS AND LOCALLY HEAVY RAINS LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONT WILL MOVE BACK NORTH AS A WARM FRONT SATURDAY INTO SUNDAY...WITH THE CHANCE OF MORE THUNDERSTORMS. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED SATURDAY INTO SUNDAY. ANOTHER COLD FRONT IS EXPECTED TO APPROACH THE AREA WEDNESDAY AND WEDNESDAY NIGHT. THIS FRONT WILL PROVIDE A SLIGHT CHANCE FOR THUNDERSTORMS. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. IF LOCALLY HEAVY RAINS FALL LATER TONIGHT...RAINFALL AND RIVER LEVEL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. MNZ079-086>088-094-095-WIZ017-029-032>034-251100- BUFFALO-CLARK-DODGE-FILLMORE-JACKSON-MOWER-OLMSTED-TAYLOR- TREMPEALEAU-WABASHA-WINONA- 303 PM CDT FRI JUN 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND INTO CENTRAL AND NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE GOING TO CONTINUE BEHIND THE COLD FRONT THIS AFTERNOON AND EVENING. HOWEVER...WITH THE BETTER INSTABILITY AND WIND PROFILES TO THE SOUTH OF THE COLD FRONT... THE BETTER CHANCE FOR SEVERE WEATHER SHOULD REMAIN TO THE SOUTH OF THIS FRONT. THE FRONT WILL BECOME STATIONARY JUST SOUTH OF THE AREA TONIGHT. AS MOIST...UNSTABLE AIR RETURNS NORTH OVER THE FRONT...MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED. WITH THE FRONT IN THE AREA...THERE WILL BE A POTENTIAL FOR REPEATING THUNDERSTORMS AND LOCALLY HEAVY RAINS LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONT WILL MOVE BACK NORTH AS A WARM FRONT SATURDAY INTO SUNDAY...WITH THE CHANCE OF MORE THUNDERSTORMS. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED SATURDAY INTO SUNDAY. ANOTHER COLD FRONT IS EXPECTED TO APPROACH THE AREA WEDNESDAY AND WEDNESDAY NIGHT. THIS FRONT WILL PROVIDE A SLIGHT CHANCE FOR THUNDERSTORMS. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. IF LOCALLY HEAVY RAINS FALL LATER TONIGHT...RAINFALL AND RIVER LEVEL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. SCHRECK
In the hours before
Special weather statement, Jun 24, 2:14 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 214 PM CDT FRI JUN 24 2005 WIZ017-029-241945- CLARK-TAYLOR THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 516 FOR THE FOLLOWING AREAS IN WISCONSIN THIS CANCELS 2 COUNTIES IN CENTRAL WISCONSIN CLARK IN NORTH CENTRAL WISCONSIN TAYLOR THIS INCLUDES THE CITIES OF...MEDFORD AND NEILLSVILLE. SCHRECK
Special weather statement, Jun 24, 3:58 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 358 PM CDT FRI JUN 24 2005 IAZ008>011-018-019-029-030-WIZ043-044-053>055-061-250400- ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD- JUNEAU-MITCHELL-RICHLAND-VERNON-WINNESHIEK THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 8 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA ALLAMAKEE CHICKASAW CLAYTON FAYETTE HOWARD WINNESHIEK IN WISCONSIN THIS WATCH INCLUDES 6 COUNTIES IN CENTRAL WISCONSIN ADAMS JUNEAU IN SOUTHWEST WISCONSIN CRAWFORD GRANT RICHLAND VERNON THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO...DECORAH... ELKADER...MAUSTON...NEW HAMPTON...OELWEIN...OSAGE...PLATTEVILLE... PRAIRIE DU CHIEN...RICHLAND CENTER...VIROQUA AND WAUKON. RIECK
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:40 AM CDT | Severe Thunderstorm Warning | ARX | Taylor | 53 min |
| Jun 24, 5:01 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 44 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.